Mohamed A. Salim
Mohamed A. Salim
Department of Mathematical Sciences, United Arab Emirates University
Підтверджена електронна адреса в uaeu.ac.ae - Домашня сторінка
Назва
Посилання
Посилання
Рік
The variety of nilpotent Tortkara algebras
IB Gorshkov, I Kaygorodov, AA Kytmanov, MA Salim
Журнал Сибирского федерального университета. Математика и физика 12 (2), 2019
202019
The variety of dual Mock-Lie algebras
LM Camacho, I Kaygorodov, V Lopatkin, MA Salim
arXiv preprint arXiv:1910.01484, 2019
162019
The modular group algebra problem for groups of order p5
MA Salim, R Sandling
Journal of the Australian Mathematical Society-Series A 61 (2), 229-237, 1996
151996
Torsion units in the integral group ring of the alternating group of degree 6
MA Salim
Communications in Algebra 35 (12), 4198–4204, 2007
142007
The prime graph conjecture for integral group rings of some alternating groups
MA Salim
INTERNATIONAL JOURNAL OF GROUP THEORY 2 (1), 175-185, 2013
122013
On the unit group of a commutative group ring
V Bovdi, M Salim
arXiv preprint arXiv:1305.3179, 2013
112013
KIMMERLE’S CONJECTURE FOR INTEGRAL GROUP RINGS OF SOME ALTERNATING GROUPS
M Salim
Acta Mathematica Academiae Paedagogicae Nyíregyháziensis 27 (1), 9-22, 2011
112011
The Modular Group Algebra Problem for Small p-Groups Of Maximal Class
MAM Salim, R Sandling
Canadian Journal of Mathematics 48 (5), 1064-1078, 1996
111996
Neighborhood radius estimation for Arnold's miniversal deformations of complex and p-adic matrices
VA Bovdi, MA Salim, VV Sergeichuk
Linear Algebra and its Applications 512, 97-112, 2017
52017
Derivations of group rings
OD Artemovych, VA Bovdi, MA Salim
arXiv preprint arXiv:2003.01346, 2020
42020
From regular modules to von Neumann regular rings via coordinatization
L Dăuş, MA Salim
arXiv preprint arXiv:1312.1663, 2013
42013
Combinatorial Identities Involving the Mobius Function
M Salim, M El Bachraoui
Journal of Integer Sequences 13 (8), 1-7, 2010
42010
Generators of topological rings
M Ursul, M Salim
Publicationes Mathematicae Debrecen 73 (1-2), 11-23, 2008
4*2008
On some classes of analytic functions
KI Noor, MA Salim
JIPAM. Journal of Inequalities in Pure and Applied Mathematics 5 (4), 5, 2004
4*2004
The unit group of the modular small group algebra
MA Salim, R Sandling
Mathematical Journal of Okayama University 37, 15-25, 1995
41995
Symplectic spaces and pairs of symmetric and nonsingular skew-symmetric matrices under congruence
VA Bovdi, RA Horn, MA Salim, VV Sergeichuk
Linear Algebra and its Applications 537, 84-99, 2018
32018
Fixed points of the Dickson polynomials of the second kind
A Diene, MA Salim
Journal of Applied Mathematics 2013, 2013
32013
Subgroups of a finitary linear group
V Bovdi, OY Dashkova, MA Salim
Ricerche di Matematica 68 (2), 803-809, 2019
12019
Reduction of a pair of skew-symmetric matrices to its canonical form under congruence
VA Bovdi, TG Gerasimova, MA Salim, VV Sergeichuk
Linear Algebra and its Applications 543, 17-30, 2018
12018
On a structure of locally finite subgroups of a finitary linear group over a commutative Noetherian ring
O Dashkova, M Salim, O Shpyrko
Groups and Graphs, Metrics and Manifolds, 43-43, 2017
12017
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20